# SDR C77A20130616003

- Difficulty date: June 13, 2013
- Submitted: June 16, 2013
- Operation: Air carrier
- Aircraft: N606CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000188
- Aircraft time: 15,470 hours, 8,815 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Latch
- Part number: 17092296006
- Condition: Gouged
- Location: Zone 100
- Part time: 15,470 hours, 8,815 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR THIRD LATCH FITTING, GOUGED ADJACENT TO ITS AFT LOWER ATTACH HARDWARE.    BLENDED GOUGE IAW SRM 51-10-03.
